# SDR ASAA2013042094544

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 1,286 hours, 425 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN SPITE OF PRESSURIZATION, LANDING ALTITUDE BEING SET AT 150, CABIN DEPRESSURIZED ON APPROACH AT 1,500 MSL.  ACCOMPLISHED FIM TASK 21-31-00-700-802, NO FAULTS NOTED NO HISTORY 90 DAYS COULD NOT DUPLICATE.  OK FOR SERVICE.
